# SDR DALA12002443128

- Difficulty date: June 26, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY FLOOR SUPPORT -Y765 HAS 6 AREAS WITH CORROSION BETWEEN FR66 AND FR68.  REMOVED CORROSION IAW A319 SRM 51-74-00, CHECK LIMIT L=2.0 INCH W=0.60 INCH D=0.73 INCH FOUND OUT OF LIMIT IAW A319 SRM 53-41-15.  REMOVED AND REPLACED FLOOR SUPPORT AT -Y765, FR66-FR68 IAW A319 SRM 51-42-11.
